Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
billy224

Can Adderall Cause Acne?

Recommended Posts

I've been on Adderall for the past 4 or 5 years (im 17 now), I have mild/ moderate acne which mostly consist of white heads and the occasional pimple. Is it possible that Adderall could be a source of my acne?

Edited by billy224

Share this post


Link to post
Share on other sites

I feel like my acne significantly flares up on days I take my adderall. My face feels much more irratated and sensitive as soon as my medication kicks in crazy.gif

Share this post


Link to post
Share on other sites

yea if you check addforums.com there are tons of people who have breakouts from adderall. I recently took it and had a bad breakout, but I also was less strict with my diet and drank alot of alcohol. I can't say for sure that adderall broke me out. But for others, yes it does.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×